Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from diarrhea. Took sainsburys. What is the treatment?

My 28 year old son has had diarrhoea since yesterday morning- and it is not getting any better- i have given him some medication from sainsburys- he doesnt feel ill. he went out drinking on Friday night- felt ill- then had a curry saturday night- then it started sunday morning- Should he starve himself- or get something from the chemist?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi. For now I don't suggest anything from the chemist's to help with diarrhea since this could be an infectious diarrhea and that would be harmful. For now, he can try the BRAT diet--bananas, rice, applesauce, and toast--along with plenty of liquids but if this doesn't resolve itself in about three more days, he needs to see a doctor and get a stool sample sent to the lab for cultures as he may need oral antibiotics.
Answered: Tue, 2 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor